Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 102, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Rings with projective socle
W. K. Nicholson and J. F. Watters.
Proc. Amer. Math. Soc. 102 (1988), 443-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928957
A note on quadrics through an algebraic curve
Fernando Serrano.
Proc. Amer. Math. Soc. 102 (1988), 451-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928958
On a conjecture of Graham
J. W. Sander.
Proc. Amer. Math. Soc. 102 (1988), 455-458
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928959
Left Ore principal right ideal domains
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 102 (1988), 459-462
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928960
On the Frobenius endomorphisms of Fermat and Artin-Schreier curves
Robert F. Coleman.
Proc. Amer. Math. Soc. 102 (1988), 463-466
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928961
Multinomial probabilities, permanents and a conjecture of Karlin and Rinott
R. B. Bapat.
Proc. Amer. Math. Soc. 102 (1988), 467-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928962
Irrationality of limits of quickly convergent algebraic numbers sequences
A. V. Nabutovsky.
Proc. Amer. Math. Soc. 102 (1988), 473-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928963
Embeddings of the maximal quotient ring of a von Neumann regular ring into its completion with respect to a rank function
Annie Vogel.
Proc. Amer. Math. Soc. 102 (1988), 480-482
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928964
Subdirectly irreducible members of products of lattice varieties
George Grätzer and David Kelly.
Proc. Amer. Math. Soc. 102 (1988), 483-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928965
A note on the minimum property
Itai Shafrir.
Proc. Amer. Math. Soc. 102 (1988), 490-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928966
Le dual des fonctions holomorphes intégrables sur un domaine strictement pseudo-convexe
Bernard Coupet.
Proc. Amer. Math. Soc. 102 (1988), 493-501
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928967
Approximation theorems and fixed point theorems in cones
Tzu-Chu Lin.
Proc. Amer. Math. Soc. 102 (1988), 502-506
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928968
A structure theorem for discontinuous derivations of Banach algebras of differential functions
Viet Ngo.
Proc. Amer. Math. Soc. 102 (1988), 507-513
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928969
Analytic and differentiable functions vanishing on an algebraic set
Wojciech Kucharz.
Proc. Amer. Math. Soc. 102 (1988), 514-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928970
Extensions of the Berger-Shaw theorem
Don Hadwin and Eric Nordgren.
Proc. Amer. Math. Soc. 102 (1988), 517-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928971
Characterizations of denting points
Bor-Luh Lin, Pei-Kee Lin and S. L. Troyanski.
Proc. Amer. Math. Soc. 102 (1988), 526-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928972
Almost commuting matrices need not be nearly commuting
Man Duen Choi.
Proc. Amer. Math. Soc. 102 (1988), 529-533
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928973
A generalization to multifunctions of Fan’s best approximation theorem
V. M. Sehgal and S. P. Singh.
Proc. Amer. Math. Soc. 102 (1988), 534-537
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928974
On midconvex functions with midconcave bounds
C. T. Ng.
Proc. Amer. Math. Soc. 102 (1988), 538-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928975
On the partial sums of convex functions of order $1/2$
Ram Singh.
Proc. Amer. Math. Soc. 102 (1988), 541-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928976
Removable singularities in the Nevanlinna class and in the Hardy classes
Juhani Riihentaus.
Proc. Amer. Math. Soc. 102 (1988), 546-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928977
Normal representations of Banach Jordan triple systems
T. J. Barton, T. Dang and G. Horn.
Proc. Amer. Math. Soc. 102 (1988), 551-555
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928978
Summation methods and uniqueness in Vilenkin groups
D. J. Grubb.
Proc. Amer. Math. Soc. 102 (1988), 556-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928979
Generalizations of a theorem of Namioka
Charles Stegall.
Proc. Amer. Math. Soc. 102 (1988), 559-564
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928980
An equivalence relation that is not freely generated
Scot Adams.
Proc. Amer. Math. Soc. 102 (1988), 565-566
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928981
Interpolation and factorization of operators
Steven Bloom, Anita Tabacco Vignati and Marco Vignati.
Proc. Amer. Math. Soc. 102 (1988), 567-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928982
$H^{p}$ joint approximation
F. Pérez-González.
Proc. Amer. Math. Soc. 102 (1988), 577-580
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928983
Invariant subspaces for algebras of linear operators and amenable locally compact groups
Anthony T. M. Lau and James C. S. Wong.
Proc. Amer. Math. Soc. 102 (1988), 581-586
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928984
Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scales
Heinz W. Engl and Andreas Neubauer.
Proc. Amer. Math. Soc. 102 (1988), 587-592
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928985
A reconsideration of the general parabola theorem in continued fractions
R. M. Hovstad.
Proc. Amer. Math. Soc. 102 (1988), 593-598
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928986
The structure of bounded bilinear forms on products of $C^{*}$-algebras
Kari Ylinen.
Proc. Amer. Math. Soc. 102 (1988), 599-602
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928987
Measurable Darboux functions
J. B. Brown, P. Humke and M. Laczkovich.
Proc. Amer. Math. Soc. 102 (1988), 603-610
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928988
A note on measurability and almost continuity
Maxim R. Burke and David H. Fremlin.
Proc. Amer. Math. Soc. 102 (1988), 611-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928989
Factorization in operator algebras
Baruch Solel.
Proc. Amer. Math. Soc. 102 (1988), 613-618
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928990
A mixed Parseval equation and the generalized Hankel transformations
J. M. Méndez.
Proc. Amer. Math. Soc. 102 (1988), 619-624
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928991
An internal characterization of inessential operators
Pietro Aiena.
Proc. Amer. Math. Soc. 102 (1988), 625-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928992
The Hill-Penrose-Sparling CR manifolds
Michael G. Eastwood.
Proc. Amer. Math. Soc. 102 (1988), 627-628
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928993
Simple proofs of Bernstein-type inequalities
R. N. Mohapatra, P. J. O’Hara and R. S. Rodriguez.
Proc. Amer. Math. Soc. 102 (1988), 629-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928994
Convergence and integrability of double trigonometric series with coefficients of bounded variation
Ferenc Móricz.
Proc. Amer. Math. Soc. 102 (1988), 633-640
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928995
Extremal lengths on Denjoy domains
R. C. Penner.
Proc. Amer. Math. Soc. 102 (1988), 641-645
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928996
A note on pseudoconvexity and proper holomorphic mappings
E. B. Lin and B. Wong.
Proc. Amer. Math. Soc. 102 (1988), 646-650
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928997
Approximation of the sphere by polytopes having few vertices
I. Bárány and Z. Füredi.
Proc. Amer. Math. Soc. 102 (1988), 651-659
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928998
Homotopy type finiteness theorems for certain precompact families of Riemannian manifolds
Takao Yamaguchi.
Proc. Amer. Math. Soc. 102 (1988), 660-666
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 928999
A Krasnosel′skiĭ-type theorem involving $p$-arcs
Jean B. Chan.
Proc. Amer. Math. Soc. 102 (1988), 667-676
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929000
$k$-partitions and a characterization for compact unions of $k$ starshaped sets
Marilyn Breen.
Proc. Amer. Math. Soc. 102 (1988), 677-680
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929001
$Q$-sets do not necessarily have strong measure zero
Jaime Ihoda and Saharon Shelah.
Proc. Amer. Math. Soc. 102 (1988), 681-683
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929002
Maximal ideals in the Burnside ring of a compact Lie group
Stefan Bauer and J. P. May.
Proc. Amer. Math. Soc. 102 (1988), 684-686
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929003
Jones’ braid-plat formula and a new surgery triple
Joan S. Birman and Taizo Kanenobu.
Proc. Amer. Math. Soc. 102 (1988), 687-695
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929004
On the cardinality of a topology
Ruan Yongbin.
Proc. Amer. Math. Soc. 102 (1988), 696-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929005
Topological triviality of a family of zero-sets
Michael A. Buchner and Wojciech Kucharz.
Proc. Amer. Math. Soc. 102 (1988), 699-705
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929006
A quadratic system with a nonmonotonic period function
Carmen Chicone and Freddy Dumortier.
Proc. Amer. Math. Soc. 102 (1988), 706-710
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929007
Sums of incompressible surfaces
Ulrich Oertel.
Proc. Amer. Math. Soc. 102 (1988), 711-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929008
A Hilbert cube L-S category
Raymond Y. Wong.
Proc. Amer. Math. Soc. 102 (1988), 720-722
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929009
The set of balanced points with respect to $S^{1}$ and $S^{3}$ actions of maps into Banach space
Neža Mramor-Kosta.
Proc. Amer. Math. Soc. 102 (1988), 723-727
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929010
On dendroids with Kelley’s property
Stanisław T. Czuba.
Proc. Amer. Math. Soc. 102 (1988), 728-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929011
A rational torsion invariant
John Ewing, Peter Löffler and Erik Kjaer Pedersen.
Proc. Amer. Math. Soc. 102 (1988), 731-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929012
Complete exhaustive sieves and games
Rastislav Telgársky and Howard H. Wicke.
Proc. Amer. Math. Soc. 102 (1988), 737-744
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929013
Rigid Stone spaces within $ZFC$
A. Dow, A. V. Gubbi and A. Szymański.
Proc. Amer. Math. Soc. 102 (1988), 745-748
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929014
Spaces which admit AR-resolutions
A. Koyama, S. Mardešić and T. Watanabe.
Proc. Amer. Math. Soc. 102 (1988), 749-752
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929015
Entropy and exponential growth of $𝜋_{1}$ in dimension two
John M. Franks and Michael Handel.
Proc. Amer. Math. Soc. 102 (1988), 753-760
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929016
Number versus size
Stephen Watson.
Proc. Amer. Math. Soc. 102 (1988), 761-764
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929017
Greedily partitioning the natural numbers into sets free of arithmetic progressions
Joseph Gerver, James Propp and Jamie Simpson.
Proc. Amer. Math. Soc. 102 (1988), 765-772
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929018
On an inequality of Osgood, Phillips and Sarnak
Harold Widom.
Proc. Amer. Math. Soc. 102 (1988), 773-774
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929019
Answer to a problem of Miller
Yue Qing Chen.
Proc. Amer. Math. Soc. 102 (1988), 775-776
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 929020